Michigan, 2025Tornadoes and Hail in Michigan, March 30, 2025
March 30, 2025 · NWS GRR · 52 events in 15 counties and zones
In the mid afternoon to early evening on March 30, severe storms brought destructive winds and produced tornadoes across lower Michigan. There were 9 total tornadoes in the Grand Rapids forecast area, with 14 total in the State of Michigan on March 30.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 52
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
In the mid afternoon to early evening on March 30, severe storms brought destructive winds and produced tornadoes across lower Michigan. There were 9 total tornadoes in the Grand Rapids forecast area, with 14 total in the State of Michigan on March 30.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before the first event at Mar 30, 2:37 PM EST, 1 hour 23 minutes earlier. Its key messages:
- Severe weather expected late this afternoon and evening
- Mid next week system with potential for both winter and severe weather
Area forecast discussion, Mar 30, 2:37 PM EST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
337 PM EDT Sun Mar 30 2025
.KEY MESSAGES...
- Severe weather expected late this afternoon and evening
- Mid next week system with potential for both winter and severe
weather
&&
.DISCUSSION...
Issued at 337 PM EDT Sun Mar 30 2025
- Severe weather expected late this afternoon and evening
The warm front has surged north of I-96 this afternoon and now
stretches from just north of Muskegon across Northern Kent County
to just north of St. Johns. The open warm sector continues to
surge through the CWA with clearing now moving up into the I-96
corridor. MUCAPE values have surged to 2,000 j/kg into the I-94
corridor now. Suffice it to say the instability has arrived. The
mid level shortwave is plowing northeast from MO/IL which is
providing the lift. A broken line of storms have developed along
and ahead of the mid level wave over IL. These storms are racing
northeast towards our area at this time and are expected to sweep
from our southwest Lake Michigan marine zones over mid lake to
east of U.S. 127 between 400pm and 800pm.
The main hazard continues to look like strong damaging winds given
the convection has already gone linear upstream. The linear mode
is what was expected. Hail remains a threat, but we feel wind
continues to be the highest threat. Tornadoes remain a
possibility as well, but likely from two modes. One being embedded
QLCS type tornadoes and the other being storms interacting with
the warm front which currently is just north of I-96. Supercells
are not out of the question, but with a dominant linear mode
already occurring this mode is less likely. Bottom line, we are
expecting a severe weather episode to sweep through the area over
the course of the next 4-5 hours with damaging winds likely being
the main threat.
Storm movement will be to the north and northeast at 50-60 mph.
Locally heavy rain is expected, but it will not last long given
those speeds.
Some wrap around moisture will sweep through the area overnight
and it will likely change over to some snow in spots before
ending. Temperatures plunge into the 30s over the entire at 12z.
- Mid next week system with potential for both winter and severe
weather
Our forecast focus going forward will be on the mid next week
system. The precipitation will come in as a wintry mix Tuesday
night into Wednesday morning with both snow and freezing rain
looking likely. The day 4 severe probabilities are high in the SPC
forecast for that range in time and that is appropriate given a
strong spring time low moving through the Great Lakes which again
pulls 60F dew points north into our area at the surface. More on
this system as we go forward.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 132 PM EDT Sun Mar 30 2025
IFR/MVFR conditions cover the terminals this afternoon. A warm
front is currently lifting north across the region which will
result in rising ceilings.
Thunderstorms will impact the terminals this afternoon from
21-24z as a cold front moves toward the state. Wind gusts in
excess of 50 kts are possible with these storms. Once the storms
move east this evening, colder air will flow in behind the front
and snow showers are possible overnight at MKG/GRR.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
MARINE...Small Craft Advisory until 2 AM EDT Tuesday for LMZ844>849.
&&
DISCUSSION...Duke
AVIATION...04
Hazardous weather outlook, Mar 30, 10:53 AM EST, 5 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
1153 AM EDT Sun Mar 30 2025
MIZ037>040-043>046-050>052-056>059-064>067-071>074-311600-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
1153 AM EDT Sun Mar 30 2025
This hazardous weather outlook is for portions of southwest Lower
Michigan.
.DAY ONE...This Afternoon and Tonight
The severe weather risk is elevated this afternoon and evening,
especially between 300pm and 900pm. We expect a line of
thunderstorms to move through the area during that time racing
northeast near 50 mph. All hazard types are possible today with
damaging winds in excess of 60 mph being the main threat. Hail
larger than one inch will be possible with the strongest storms.
Isolated tornadoes cannot be ruled out today either. Locally heavy
rain can be anticipated briefing as the storms race through.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
A wintry mix will be possible (Tuesday night) with a mid next
week system which will transition into a severe thunderstorm
threat into Wednesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely this afternoon and evening.
LMZ844>849-311600-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1153 AM EDT Sun Mar 30 2025
This hazardous weather outlook is for the nearshore waters from
St Joseph to Manistee.
.DAY ONE...This Afternoon and Tonight
Strong to severe thunderstorms are possible this afternoon and
evening over Lake Michigan including large hail and damaging
winds. Areas of fog could be locally dense today.
Conditions hazardous to smaller craft are expected to occur tonight
with large waves developing.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Conditions hazardous to small craft will continue through Monday
Night, and may develop again mid-week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely this afternoon and evening.
DUKE
Event by event
42 thunderstorm wind, 9 tornado, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Van Buren
- When
- March 30, 4:00 PM EST
- Where
- Van Buren County, South Haven
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 42.400, -86.270
Thunderstorm Wind, Van Buren
- When
- March 30, 4:10 PM EST
- Where
- Van Buren County, 1 mi W of Decatur
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.120, -85.980
Thunderstorm Wind, Van Buren
- When
- March 30, 4:14 PM EST
- Where
- Van Buren County, 3 mi SE of Lawton
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Public
- Coordinates
- 42.140, -85.820
Backyard weather station reported peak wind gust of 68mph at 514pm.
Thunderstorm Wind, Van Buren
- When
- March 30, 4:17 PM EST
- Where
- Van Buren County, Lawton
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.170, -85.850
At least three downed trees.
Thunderstorm Wind, Kalamazoo
- When
- March 30, 4:22 PM EST
- Where
- Kalamazoo County, 2 mi WNW of Texas Corners
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.210, -85.720
Thunderstorm damage in the vicinity of 5th and PQ avenue.
Thunderstorm Wind, Allegan
- When
- March 30, 4:23 PM EST
- Where
- Allegan County, 1 mi SE of Groafschap
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Official NWS Observations
- Coordinates
- 42.740, -86.110
Thunderstorm Wind, Van Buren
- When
- March 30, 4:25 PM EST
- Where
- Van Buren County, 2 mi E of Lawton
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 42.170, -85.820
Thunderstorm Wind, Kalamazoo
- When
- March 30, 4:29 PM EST
- Where
- Kalamazoo County, 1 mi SSW of Blownell
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.300, -85.660
Gas Station Canopy Blown Over.
Thunderstorm Wind, Muskegon
- When
- March 30, 4:29 PM EST
- Where
- Muskegon County, 2 mi WSW of Cloverville
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 43.190, -86.180
Part of a school gym roof blown off.
Thunderstorm Wind, Kalamazoo
- When
- March 30, 4:30 PM EST
- Where
- Kalamazoo County, 1 mi SW of Kalamazoo
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.270, -85.590
Downed trees across Portage and Kalamazoo.
Thunderstorm Wind, Ottawa
- When
- March 30, 4:30 PM EST
- Where
- Ottawa County, Forest Grove
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Public
- Coordinates
- 42.800, -85.850
Measured wind gust on a home weather station.
Thunderstorm Wind, Kalamazoo
- When
- March 30, 4:31 PM EST
- Where
- Kalamazoo County, (Azo)kalamazoo Arpt
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.230, -85.550
Thunderstorm Wind, Kalamazoo
- When
- March 30, 4:32 PM EST
- Where
- Kalamazoo County, 2 mi SW of Miller Corner
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.250, -85.730
Minor roof damage to a home.
Tornado, Kent
- When
- March 30, 4:42 PM EST to 4:47 PM EST
- Where
- Kent County, 2 mi E of Corinth to 2 mi W of Holy Corners
- Rating
- EF0
- Path length
- 4.2 mi
- Path width
- 150 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 42.780, -85.650
Damage path began near 100th and eastern and moved northeast before lifting east of Hanna Lake Avenue south of 84th street. Significant tree damage and a couple of outbuildings were damaged along the path.
Thunderstorm Wind, Calhoun
- When
- March 30, 4:42 PM EST
- Where
- Calhoun County, Battle Creek
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.320, -85.180
Steeple toppled from a church. Several large trees had damage.
Thunderstorm Wind, Calhoun
- When
- March 30, 4:44 PM EST
- Where
- Calhoun County, 1 mi W of Tekonsha
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.100, -84.990
Two barns damaged and some brick damage to a chimney of a home.
Thunderstorm Wind, Kent
- When
- March 30, 4:45 PM EST
- Where
- Kent County, 3 mi ESE of Cutlerville
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.810, -85.610
Large trees damaged. One outbuilding damaged with debris pushed through a field.
Thunderstorm Wind, Calhoun
- When
- March 30, 4:47 PM EST
- Where
- Calhoun County, 1 mi S of Springfield
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.320, -85.230
Thunderstorm Wind, Barry
- When
- March 30, 4:49 PM EST
- Where
- Barry County, 1 mi SE of Middleville
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.710, -85.460
Thunderstorm Wind, Barry
- When
- March 30, 4:50 PM EST
- Where
- Barry County, 1 mi W of Delton
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.500, -85.410
Roof off a farm outbuilding. Several large trees damaged.
Thunderstorm Wind, Kent
- When
- March 30, 4:50 PM EST
- Where
- Kent County, 3 mi N of Cascade
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.960, -85.490
Thunderstorm Wind, Kent
- When
- March 30, 4:50 PM EST
- Where
- Kent County, (Grr)kent Co Arpt Gr
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.880, -85.520
Thunderstorm Wind, Barry
- When
- March 30, 4:55 PM EST
- Where
- Barry County, 2 mi WSW of Thorn Apple
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 42.570, -85.170
Measured gust by a trained spotter.
Tornado, Kent
- When
- March 30, 4:58 PM EST to 5:00 PM EST
- Where
- Kent County, 2 mi N of Kent City to 3 mi NNE of Kent City
- Rating
- EF1
- Path length
- 1.66 mi
- Path width
- 250 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 43.247, -85.747
Large number of hardwood trees were uprooted with several healthy trunks snapped or stubbed.
Tornado, Kent
- When
- March 30, 5:00 PM EST to 5:10 PM EST
- Where
- Kent County, 4 mi E of Rockford to 1 mi E of Evans
- Rating
- EF0
- Path length
- 5 mi
- Path width
- 150 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 43.128, -85.496
Multiple trees were uprooted or snapped along this tornado path. Minor damage to a couple of structures.
Tornado, Kent
- When
- March 30, 5:00 PM EST to 5:03 PM EST
- Where
- Kent County, 1 mi WSW of Moseley to 2 mi N of Moseley
- Rating
- EF0
- Path length
- 2.43 mi
- Path width
- 300 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 43.027, -85.368
Damage to trees and roofs along the path. Sheet metal from one roof was carried close to one-half mile. At least one farm outbuilding collapsed.
Thunderstorm Wind, Barry
- When
- March 30, 5:00 PM EST
- Where
- Barry County, 3 mi ESE of Podunk
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.600, -85.290
Open air carport roof was torn off and pushed along the ground.
Thunderstorm Wind, Kent
- When
- March 30, 5:00 PM EST
- Where
- Kent County, 1 mi NW of Sparta
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 43.180, -85.740
Thunderstorm Wind, Ionia
- When
- March 30, 5:02 PM EST
- Where
- Ionia County, 1 mi S of Berlin Center
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.890, -85.130
Garage doors blown out at the Ionia County Road Commission garage.
Thunderstorm Wind, Calhoun
- When
- March 30, 5:03 PM EST
- Where
- Calhoun County, Albion
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.250, -84.750
Trees uprooted with multiple utility poles downed.
Thunderstorm Wind, Kent
- When
- March 30, 5:03 PM EST
- Where
- Kent County, 1 mi SE of Cedar Spgs Arpt
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 43.240, -85.580
Trees down with a damaged barn.
Tornado, Newaygo
- When
- March 30, 5:05 PM EST to 5:09 PM EST
- Where
- Newaygo County, 2 mi ENE of Grant Arpt to 4 mi NW of Ensley Center
- Rating
- EF0
- Path length
- 2.8 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 43.340, -85.731
The tornado moved through mostly open fields but damaged some trees and impacted two utility transmission towers along Oak Avenue.
Tornado, Ionia
- When
- March 30, 5:07 PM EST to 5:10 PM EST
- Where
- Ionia County, 2 mi WNW of Cooks Corners to 3 mi NNW of Cooks Corners
- Rating
- EF0
- Path length
- 2.1 mi
- Path width
- 150 yd
- Continued into
- Montcalm, Mi (GRR)
- Reported by
- NWS Storm Survey
- Coordinates
- 43.098, -85.312
Several farm or outbuildings sustained damage with a couple of homes |seeing siding or roofing damage. A number of trees were also knocked |down or has large snapped branches/small trunks along the path. This |tornado lifted off less than one-tenth of a mile into Montcalm |County.
Thunderstorm Wind, Jackson
- When
- March 30, 5:09 PM EST
- Where
- Jackson County, 2 mi NNW of Devereaux
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.350, -84.710
Thunderstorm Wind, Ionia
- When
- March 30, 5:10 PM EST
- Where
- Ionia County, 3 mi ENE of Campbell Corners
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.820, -85.170
Several power poles snapped and a couple large trees tipped over.
Thunderstorm Wind, Kent
- When
- March 30, 5:10 PM EST
- Where
- Kent County, 1 mi W of Cedar Spgs
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 43.220, -85.570
Thunderstorm Wind, Barry
- When
- March 30, 5:11 PM EST
- Where
- Barry County, 2 mi E of Irving
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 42.680, -85.390
Thunderstorm Wind, Jackson
- When
- March 30, 5:14 PM EST
- Where
- Jackson County, 2 mi WNW of Brookline
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.240, -84.480
Thunderstorm Wind, Jackson
- When
- March 30, 5:16 PM EST
- Where
- Jackson County, 1 mi E of Southland
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.220, -84.360
Roof lifted off of a mobile home.
Thunderstorm Wind, Jackson
- When
- March 30, 5:17 PM EST
- Where
- Jackson County, 1 mi E of Woodville
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.250, -84.410
Numerous trees down in the Jackson area.
Thunderstorm Wind, Jackson
- When
- March 30, 5:17 PM EST
- Where
- Jackson County, (Jxn)reynolds Fld Ja
- Measured
- 83 kt (96 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.270, -84.470
Tornado, Ingham
- When
- March 30, 5:20 PM EST to 5:23 PM EST
- Where
- Ingham County, 1 mi SW of Leslie to 1 mi NE of Leslie
- Rating
- EF0
- Path length
- 2.7 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 42.440, -84.440
Caused tree damage along the path as well as minor damage to homes. Several outbuildings were lost along the path.
Thunderstorm Wind, Eaton
- When
- March 30, 5:20 PM EST
- Where
- Eaton County, 1 mi SW of Mulliken Arpt
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 42.760, -84.920
Tornado, Ionia
- When
- March 30, 5:21 PM EST to 5:22 PM EST
- Where
- Ionia County, 2 mi N of Muir
- Rating
- EF0
- Path length
- 0.5 mi
- Path width
- 25 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 43.031, -84.957
Minor property damage and tree damage occurred along this brief tornado path.
Thunderstorm Wind, Eaton
- When
- March 30, 5:22 PM EST
- Where
- Eaton County, 1 mi W of Grand Ledge
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 42.750, -84.750
Several large trees down in the Grand Ledge area.
Thunderstorm Wind, Ionia
- When
- March 30, 5:24 PM EST
- Where
- Ionia County, 1 mi E of Portland
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.870, -84.900
Thunderstorm Wind, Ingham
- When
- March 30, 5:28 PM EST
- Where
- Ingham County, 1 mi NNW of Stockbridge
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.470, -84.190
Thunderstorm Wind, Montcalm
- When
- March 30, 5:28 PM EST
- Where
- Montcalm County, 1 mi E of Carson City
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 43.180, -84.850
Barn roof partially removed.
Hail, Jackson
- When
- March 30, 5:30 PM EST to 5:31 PM EST
- Where
- Jackson County, 3 mi S of Henrietta
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 42.330, -84.340
Thunderstorm Wind, Clinton
- When
- March 30, 5:32 PM EST
- Where
- Clinton County, (Lan)capitol Cty Arp
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.780, -84.580
Thunderstorm Wind, Ingham
- When
- March 30, 5:37 PM EST
- Where
- Ingham County, 1 mi SSW of Williamston
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.660, -84.280
Assisted living facility had roof partially torn off.
Tornado, Ingham
- When
- March 30, 5:40 PM EST to 5:45 PM EST
- Where
- Ingham County, 2 mi N of Williamston to 4 mi NNW of Bell Oak
- Rating
- EF1
- Path length
- 5.3 mi
- Path width
- 150 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 42.710, -84.270
The tornado caused damage to multiple homes including a two story home that lost its rood. Several other homes had roof and siding damage. There was also damage to barn and outbuildings along the path. Tree damage was also noted during the survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Indiana, March 30, 20252 injured · $1.8 million · EF1 · 76 events
- Tornadoes and Hail in Tennessee, March 30 to 31, 2025$915,000 · EF2 · 21 events
- Tornado and Damaging Winds in Indiana, March 30, 20251 death · EF0 · 42 events
- Tornadoes and Hail in Ohio, March 30, 2025$1.3 million · EF1 · 58 events
- Tornadoes and Damaging Winds in Michigan, March 30, 2025$495,000 · EF1 · 21 events
- Tornado and Hail in Indiana, March 30, 20251 injured · $236,000 · EF0 · 49 events
- Tornadoes and Damaging Winds in Indiana, March 30, 2025$382,000 · EF1 · 6 events
- Tornadoes and Hail in Illinois, March 30, 2025$139,000 · EF1 · 22 events
- Damaging Winds in Kentucky, March 30 to 31, 2025$198,000 · 83 kt wind · 22 events
- Tornadoes and Hail in Missouri, March 30, 2025$62,000 · EF1 · 18 events
- Tornadoes and Damaging Winds in Kentucky, March 30, 20252 injured · EF1 · 33 events
- Tornadoes and Damaging Winds in Michigan, March 30, 2025EF1 · 39 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1248038, 1247998, 1248040, 1247999, 1248001, 1248041, 1248042, 1248002, 1248003, 1248004, 1248043, 1248045, 1248005, 1247982, 1248006, 1248007, 1248008, 1248046, 1248009, 1248010, 1248011, 1248047, 1248048, 1247990, 1247988, 1247989, 1248012, 1248049, 1248013, 1248014, 1248015, 1247984, 1247986, 1248016, 1248025, 1248050, 1248051, 1248027, 1248028, 1248029, and more.